Doctor insights on:
Hi, with my current medical conditions i.e hypertension & on simvastatin, HCTZ (hydrochlorothiazide) & losartan medications, is it safe for me to try Garcinia Cambogia?
Not really because: Alternative medications have no safety profile and are not rigorously tested for safety by any agency. It has nothing to do with your blood pressure meds. If your goal is weight loss (usual reason why people want to take garcinia), there is no better method than a proper diet and regular exercise. Try cutting your food portions in half and see how that goes for a month. I'm sure you'll see results ...Read more
Blood Pressure Med: A blood pressure reducing medicine from the class of drugs called arbs. Acts on an enzyme in the kidney and lung to reduce the blood pressure. Can have some protective effects on the kidneys in high blood pressure and diabetes. Not recommended for patients with significant kidney disease. ...Read moreSee 1 more doctor answer
Do I need to see my GP as my blood pressure increased for the last 2 days, 142/92 and 138/90. Used to be below 135/85 after medication 5g losartan?
Good Idea: You may have borderline Hypertension and it is a good idea to get it checked and treated,You may not need drugs at this stage and only life style changes may be all what you need at this stage.Dasg diet,weight loss if over weight,exercise regularly,quit smoking if you smoke,good sleep and stress reduction may help to bring BP to normal level.And if that fails then consider meds to control BP ...Read more
Experiencing tiredness after starting Losartan 25mg, is there any way to get rid of side effect without stopping medication?
Here are some...: Reporting what you observed to the prescribing doctor for possible adjusting drug use is the way to go since s/he possesses more individual info about you than anyone online. Clinically, bear with it if possible so to wait out if your tolerance may kick in; otherwise, stop it and seek re-evaluation & counseling for now and adjustment into the future. Best wishes to health. ...Read more
I'm worried because I took my Hydrochlorothiazide/losartan 25/100 at about 6 pm yesterday and mistakenly took it again just now at 5 am. It's the only medication I take. I'm at work and have no way to measure my blood pressure. I don't have any other medi
HCTZ (hydrochlorothiazide) may make: you tired or light headed from low blood pressure. I would make sure to drink plenty of water, double the normal amount, and eat some salty foods right now until you can get your blood pressure checked. The Losartan is what will most likely drive your blood pressure down. Make sure you do not take that again for another 24 hours. ...Read more
I have hypertension. I use kalium losartan 50mg a day, my weight 105 kg, now my blood pressure 160/100. Please give me other medication.
BPgoals & MedRequest: In general a systolic blood pressure between 110-135 is a good range for someone taking medications. There are special reasons that some doctors may change the goal blood pressure for a patient. Some physicians use higher blood pressure goals for elderly patients. Healthtap while useful for healthtips and generic questions is not a spot for specific questions. Talk to you doc for medications. ...Read more
I take Losartan for high blood pressure. I developed allergies, and I need to know what allegy D medications won't interact with Losartan?
Better off w/o "D": It's not the interaction. Decongestants elevate blood pressure; that's the problem. If itching, sneezing, runny nose, just use antihistamine +/- a steroid nose spray; you don't need "D". Clogged up? Pseudoephredrine is worse than phenylephrine, and 12 or 24 hr preps are worse than little 30 mg red tabs. Check with your internist/cards; they may OK just a little bit here and there. ...Read moreSee 1 more doctor answer
Can you safely take two blood pressure medications like amlodipine with hyzaar (losartan and hydrocholorthiazide) at the same time?
Usually yes: Usually it is fine.Get a more detailed answer ›
Advice medication for both hyperlipidemia&hypertension from combination losartan 50mg+amlodipine 5mg with atorvastatin or rosuvastatin or simvastatin
I take hydralozine, clonidine, amlodipine, coreg (carvedilol) and losartan for HBP and thyroxine. could any of these medications cause erectile dysfunction?
BP meds can do this: Impotence are listed potential side effects of hydralazine, amlodipine and losartan. Potentially, any of the antihypertensive medicines can do this. It is uncommon to require 5 different medicines to control hypertension. Ask your doctor to reassess your treatment ...Read moreSee 4 more doctor answers